# SDR USAA20091215BB161

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

PHL  FLT 800  EN-ROUTE PHL TO CLT 35,600 FEET, CABIN PRESSURE LIGHT CAME ON.  CABIN ALTITUDE WENT TO 10,500.  MADE EMERGENCY DESCENT AND LANDED NORMALLY.  PERFORMED BITE CHECK.  NO FAULTS FOUND.  NO FAULTS STORED IN EICAS.  AIRCRAFT OK FOR SERVICE.
